Linear response formula for piecewise expanding unimodal maps

NONLINEARITY, no. 4 (2008): 677-711

引用60|浏览22
下载 PDF 全文
引用
关键词

摘要

The average R(t) = integral phi mu(t) of a smooth function. with respect to the SRB measure mu(t) of a smooth one-parameter family f(t) of piecewise expanding interval maps is not always Lipschitz (Baladi 2007 Commun. Math. Phys. 275 839-59, Mazzolena 2007 Master's Thesis Rome 2, Tor Vergata). We prove that if f(t) is tangent to the topol...更多

代码

数据

0
您的评分 :

暂无评分

标签
评论
数据免责声明
页面数据均来自互联网公开来源、合作出版商和通过AI技术自动分析结果,我们不对页面数据的有效性、准确性、正确性、可靠性、完整性和及时性做出任何承诺和保证。若有疑问,可以通过电子邮件方式联系我们:report@aminer.cn